# SDR 2014FA0000377

- Difficulty date: June 11, 2014
- Submitted: June 11, 2014
- Operation: General aviation
- Aircraft: N4614N
- Make and model: Cessna 550
- Aircraft serial: 5500659
- Aircraft time: 8,475 hours, 5,691 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Screw
- Condition: Interference
- Location: Zone 500
- Part time: 8,475 hours, 5,691 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SCREW INSTALLED TOO LONG FOR INBD HEATING EDGE ON OTBD TOP MOUNTING SCREW HOLE RIB CAUSING DAMAGE AND POSSIBLE FUEL LEAK TO INNER L/E SKIN. IPC CALLS OUT SCREW, PN MS24694-C49 WHICH IS TOO LONG. INSTALLATION SCREW, PN MS24694-C48 WILL PREVENT DAMAGE IF TORQUED CORRECTLY.
